# SDR DXTA2012112005187

- Difficulty date: November 19, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N803QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600775
- Aircraft time: 3,025 hours, 2,473 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

THE BRAKES WORKED WHEN THE ACFT IS SITTING STILL BUT WHEN MOVING THE LT AND RT SIDE BRAKES PULSE WHEN APPLIED. THE PULSING CAN BE FELT IN THE REAR OF THE PLANE.  A AUDIBLE NOISE OF CHATTERING CAN BE HEARD.  APPLIED BRAKES WITH ANTI-SKID ON AND INITIALLY HEARD A 1 SECOND HYD KNOCK AND FELT IMPULSES IN RT PEDAL DURING THE SAME TIME SPAN.  COULD NOT DUPLICATE AGAIN WITH ANTI-SKID SWITCH IN EITHER POSITION STATIONAIRY OR DURING TAXI.  BLED BRAKES, LT AND RT SIDE, AND THEN PERFORMED ANTI-SKID BRAKE SYS OPS CHECK IAW MM 32-42-00, AS ADVISED BY MFG SUPPORT DESK.  NO DEFECTS NOTED.  PRESSED BRAKES SEVERAL TIMES IN THE HANGAR AND HAD NO IMPULSES IN THE BRAKE SYS.  RE-TAXIED ACFT.  NO DEFECTS NOTED.
